Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irritation, frustration, body heat, sleeplessness due to Ecosprin and Emfolic DHA?

hi i am 27 yrs old.i was aborted in dec 29th(3 months pregnant ) and dr advised me to avoid pregnancy for 6 months and she prescribed me to take emfolic DHA after meal during day and asprin delay release tablets USP(eco sprin 75mg)after meal during night,for 2 months(taking these tabs from april ).Problem is i am very much irritated and frustated when i started using these tabs.My body is also producing heat at night and i am unable to sleep which is very irritating.Can u plz tell me why is it so? side effects?????
Asked On : Fri, 11 May 2012
Answers:  1 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The DHA and folic acid that have been prescribed to you are the natural supplements and are not likely to produce any such symptoms.
A low dose aspirin is also not associated with these. You need to get your thyroid profile evaluated to rule out the hormonal disturbance. Anxiety is other possible cause which needs to be considered.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor